# SDR AALA201804189023

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 9,668 hours, 3,688 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER LOW PRESSURE AT 1500 PSI. SERVICED THE R2 DOOR IAW AMM 51-10-00.
